# SDR DALA2022101406644

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,654 hours, 10,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2450952) DURING INSPECTION FOUND CORROSION SEVERAL AT ZEE PLATE FWD CARGO RBL 23, STA500L TO STA490. ZEE PLATE ON STA 490 TO STA 500L WAS REPLACED PER B737-900ER SRM 53-00-53-2R PROCEDURE 6 REPAIR 6.
